# SDR 20001120SH042

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT WS 382.22 HAD AN AREA OF CORROSION.  REPAIRED PER ECRA 621-53-003.  (X)
